User menu

A classification theorem for boundary 2-transitive automorphism groups of trees

Bibliographic reference Radu, Nicolas. A classification theorem for boundary 2-transitive automorphism groups of trees. In: Inventiones Mathematicae, Vol. 209, no. 1, p. 1-60 (2017)
Permanent URL
  1. Banks Christopher, Elder Murray, Willis George A., Simple groups of automorphisms of trees determined by their actions on finite subtrees, 10.1515/jgth-2014-0041
  2. Burger Marc, Mozes Shahar, Groups acting on trees: From local to global structure, 10.1007/bf02698915
  3. Burger Marc, Mozes Shahar, Lattices in product of trees, 10.1007/bf02698916
  4. Cameron Peter J., Permutation Groups, ISBN:9780511623677, 10.1017/cbo9780511623677
  5. Caprace, P.E., Reid, C.D., Willis, G.A.: Locally normal subgroups of totally disconnected groups. Part II: Compactly generated simple groups (2014). arXiv:1401.3142 (preprint)
  6. Caprace Pierre-Emmanuel, Stulemeijer Thierry, Totally Disconnected Locally Compact Groups with a Linear Open Subgroup, 10.1093/imrn/rnv086
  7. Dixon John D., Mortimer Brian, Permutation Groups, ISBN:9781461268857, 10.1007/978-1-4612-0731-3
  8. Figa-Talamanca Alessandro, Nebbia Claudio, Harmonic Analysis and Representation Theory for Groups Acting on Homogeneous Trees, ISBN:9780511662324, 10.1017/cbo9780511662324
  9. Goursat Edouard, Sur les substitutions orthogonales et les divisions régulières de l'espace, 10.24033/asens.317
  10. Lang, S.: Algebra. Revised third edition, Grad. Texts in Math., vol. 211. Springer, Cambridge (2002)
  11. Smith, S.M.: A product for permutation groups and topological groups (2014). arXiv:1407.5697 (preprint)
  12. Tits, J.: Sur le groupe des automorphismes d’un arbre, Essays on topology and related topics (Mémoires dédiés à Georges de Rham), pp. 188–211. Springer, New York (1970) (French)
  13. Trofimov Vladimir I., Vertex stabilizers of graphs and tracks, I, 10.1016/j.ejc.2005.05.010
  14. Willis George A., The scale and tidy subgroups for endomorphisms of totally disconnected locally compact groups, 10.1007/s00208-014-1074-y
  15. Zassenhaus Hans, Über endliche Fastkörper, 10.1007/bf02940723